Central subspaces of Banach spaces

Bandyopadhyay, Pradipta ; Rao, T. S. S. R. K. (2000) Central subspaces of Banach spaces Journal of Approximation Theory, 103 (2). pp. 206-222. ISSN 0021-9045

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/S...

Related URL: http://dx.doi.org/10.1006/jath.1999.3420


In this paper we study Banach spaces that admit weighted Chebyshev centres for finite sets. Such spaces have been extensively studied recently by Vesely using the approach of finitely intersecting balls. Following his approach we exhibit large classes of Banach spaces that have this property. Certain stability results for spaces of vector valued continuous and Bochner integrable functions are also obtained.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Central Subspace; Chebyshev Centre; Generalized Centre (GC); L1 - predual; Proximinal Subspace; Bochner Lp Space
ID Code:92865
Deposited On:05 Jun 2012 10:14
Last Modified:05 Jun 2012 10:14

Repository Staff Only: item control page